RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 400, Pages 5–19 (Mi znsl5609)  

This article is cited in 1 scientific paper (total in 1 paper)

Norm series for multi-dimensional Honda formal groups

S. S. Afanas'eva

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: In the present paper we study norm series for multi-dimensional Honda formal groups. We consider the norm series satisfying the generalized Steinberg relation with respect to the norm residue symbol for Honda groups over multi-dimensional local fields. The necessary and sufficient conditions for the norm series are obtained.

Key words and phrases: Honda formal groups, norm series, multi-dimensional local fields.

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 192:2, 127–136

Bibliographic databases:

UDC: 512.741
Received: 28.11.2011

Citation: S. S. Afanas'eva, “Norm series for multi-dimensional Honda formal groups”, Problems in the theory of representations of algebras and groups. Part 23, Zap. Nauchn. Sem. POMI, 400, POMI, St. Petersburg, 2012, 5–19; J. Math. Sci. (N. Y.), 192:2 (2013), 127–136

Citation in format AMSBIB
\Bibitem{Afa12}
\by S.~S.~Afanas'eva
\paper Norm series for multi-dimensional Honda formal groups
\inbook Problems in the theory of representations of algebras and groups. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 400
\pages 5--19
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029563}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 192
\issue 2
\pages 127--136
\crossref{https://doi.org/10.1007/s10958-013-1379-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884978815}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5609
  • http://mi.mathnet.ru/eng/znsl/v400/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:129
    Full text:31
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020